MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-27702-E
Medical Device Problem Codes Material Twisted/Bent (2981); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that on (b)(6) 2025, the resistance was found when dilator was inserted into and it can't advanced, and then the swg was removed, the swg was found kinked.And they changed a new one." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one opened cvc kit for analysis.Signs of use in the form of biological material were observed on the guide wire and inside the dilator.Visual analysis revealed kinking on the guide wire.The distal j-bend was slightly misshapen.Microscopic examination confirmed the damage and revealed that the distal and proximal welds were secure and intact.No other defects or anomalies were observed on the guide wire nor the dilator.The kinks on the guide wire measured 423mm and 429mm from the proximal weld.The guide wire total length measured 602mm, which is within the specification limits of 596mm-604mm per the guide wire product drawing.The guide wire outer diameter measured 0.790mm, which is within the specification limits of 0.788mm-0.826mm per the guide wire product drawing.The dilator length measured 100mm, which is within the specification limits of 95.2mm-108mm per the dilator product drawing.The dilator outer diameter measured 2.83mm , which is within the specification limits of 2.82mm-2.87mm per the dilator extrusion product drawing.The inner diameter at the distal tip measured 0.9398mm, which is within the specification limits of 0.9144mm-0.9652mm per the dilator extrusion product drawing.The returned guide wire was inserted through the distal tip of the dilator.Minor resistance was encountered at the location of the kinking; however, all functional sections of the guide wire passed with no resistance.Performed per ifu statement, "use tissue dilator to enlarge tissue tract to the vein as required.Follow the angle of the guidewire slowly through the skin".A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding , or component damage".The ifu also states, "if necessary, enlarge cutaneous puncture site with cutting edge of scalpel, positioned away from guidewire".The report of a kinked guide wire due to dilator resistance was confirmed through complaint investigation.Visual analysis revealed kinking on the guide wire.Despite the damage, the guide wire and the dilator met all relevant dimensional requirements.Resistance was encountered at the location of the kinking; however, all functional sections of the guide wire passed with no resistance.A device history record review did not reveal any relevant findings.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that"26 sep 2025, the resistance was found when dilator was inserted into and it can't advanced, and then the swg was removed, the swg was found kinked.And they changed a new one." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23523129
Report Number3006425876-2025-01033
Device Sequence Number15941384
Product Code FOZ
UDI-Device Identifier00801902102362
UDI-Public(01)00801902102362(11)240829(17)260731(10)71F24H0864(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Catalogue NumberCS-27702-E
Device Lot Number71F24H0864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown